# SDR SIMA20121001007

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 30,874 hours, 28,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT CABIN CEILING EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED AFT CABIN EXIT IDENTIFIER IN REFERENCE WITH EMB AMM TASKS 25-24-01-000-801-A & 25-24-01-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
